Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 37, NWS Philadelphia/Mount Holly

May 1, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at May 1, 2010, 3:36 PM EDT. It took effect at May 2, 2010, 8:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 1, 2010, 3:36 PM EDT (19:36 UTC)
In effect from
May 2, 2010, 8:00 AM EDT
Expired
May 3, 2010, 8:00 PM EDT
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WHUS71 KPHI 011936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT SAT MAY 1 2010

ANZ450>452-020900-
/O.NEW.KPHI.SC.Y.0037.100502T1200Z-100503T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
336 PM EDT SAT MAY 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT
MONDAY. 

A STRENGTHENING LOW LEVEL SOUTHWESTERLY FLOW WILL AIDE IN SEAS
BUILDING TO SMALL CRAFT ADVISORY CRITERIA ON SUNDAY. WITH THE
STRONGER WINDS ALOFT, A FEW GUSTS UP TO 25 KNOTS CANNOT BE RULED
OUT EITHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEAVENER
7 follow-up statements
430 
WHUS71 KPHI 020820
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT SUN MAY 2 2010

ANZ453>455-022000-
/O.EXB.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA ON THIS EVENING. WINDS WILL BECOME GUSTY
WITH OCCASIONAL GUSTS TO 25 KT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-022000-
/O.EXT.KPHI.SC.Y.0037.100502T1200Z-100503T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
420 AM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
6 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA ON TODAY. WINDS WILL BECOME GUSTY WITH
OCCASIONAL GUSTS TO 25 KT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
015 
WHUS71 KPHI 021339
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 AM EDT SUN MAY 2 2010

ANZ450>452-022145-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
939 AM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA ON TODAY. WINDS WILL BECOME GUSTY WITH
OCCASIONAL GUSTS TO 25 KT SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-022145-
/O.CON.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
939 AM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA ON THIS EVENING. WINDS WILL BECOME GUSTY
WITH OCCASIONAL GUSTS TO 25 KT SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEAVENER
993 
WHUS71 KPHI 021928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT SUN MAY 2 2010

ANZ450>452-030600-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
328 PM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA SUNDAY NIGHT THROUGH MONDAY EVENING.
WINDS WILL ALSO STRENGTHEN WITH OCCASIONAL GUSTS TO 25 KT DURING THIS
PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-030600-
/O.CON.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
328 PM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA SUNDAY THROUGH MONDAY EVENING. WINDS WILL
ALSO STRENGTHEN WITH OCCASIONAL GUSTS TO 25 KT DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HEAVENER
506 
WHUS71 KPHI 030128
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EDT SUN MAY 2 2010

ANZ450>452-030830-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
928 PM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA OVERNIGHT AND CONTINUE THROUGH MONDAY
EVENING. WINDS WILL ALSO STRENGTHEN WITH SOME GUSTS TO 25 KNOTS
DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-030830-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
928 PM EDT SUN MAY 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL
CRAFT ADVISORY CRITERIA OVERNIGHT AND CONTINUE THROUGH MONDAY
EVENING. WINDS WILL ALSO STRENGTHEN WITH SOME GUSTS TO 25 KNOTS
DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
658 
WHUS71 KPHI 030849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EDT MON MAY 3 2010

ANZ450>452-032200-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
449 AM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

INCREASING SOUTHWEST WINDS WILL CONTINUE TO KEEP SEAS ABOVE SMALL
CRAFT ADVISORY CRITERIA THIS EVENING. THERE WILL ALSO BE SOME GUSTS
TO 25 KNOTS DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-032200-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
449 AM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

INCREASING SOUTHWEST WINDS WILL CONTINUE TO KEEP SEAS ABOVE SMALL
CRAFT ADVISORY CRITERIA THIS EVENING. THERE WILL ALSO BE SOME GUSTS
TO 25 KNOTS DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
319 
WHUS71 KPHI 031735
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
135 PM EDT MON MAY 3 2010

ANZ430-431-040000-
/O.EXB.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
135 PM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30
KNOTS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-040000-
/O.EXT.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
135 PM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30 KNOTS
THIS AFTERNOON...AND SEAS WILL BE IN THE RANGE OF 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-040000-
/O.EXT.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
135 PM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30 KNOTS
THIS AFTERNOON...AND SEAS WILL BE IN THE RANGE OF 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
234 
WHUS71 KPHI 040001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT MON MAY 3 2010


ANZ430-431-450>455-040115-
/O.EXP.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
801 PM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SEAS WILL CONTINUE TO DIMINISH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 1, 11:19 AM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 1, 11:19 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT SAT MAY 1 2010

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL DOMINATE OUR WEATHER THROUGH MUCH OF
THE WEEKEND. A COLD FRONT WILL APPROACH SLOWLY ON SUNDAY AND THEN
GRADUALLY CROSS OUR AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. HIGH
PRESSURE IS FORECAST TO BUILD OVER OUR REGION BEGINNING TUESDAY
AND DOMINATE OUR WEATHER THROUGH MOST OF THE WEEK. ANOTHER FRONT
MAY APPROACH FROM THE WEST ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

TEMPERATURES HAVE WARMED QUITE RAPIDLY THIS MORNING FROM THE
OVERNIGHT LOWS AND ARE GENERALLY 10 TO 15 DEGREES WARMER THAN
YESTERDAY AT THIS TIME. ALSO THERE IS NOT MUCH DIFFERENCE ACROSS
THE FORECAST AREA FROM NORTHERN NJ TO SOUTHERN DE. SURFACE DEW
POINTS ARE 15 TO 20 DEGREES HIGHER WHICH WILL MAKE FOR A
NOTICEABLY MORE HUMID AFTERNOON. SOME CIRRUS AND PATCH ALTO-CU ARE
NOTED OVER THE AREA BUT THIS SHOULD HAVE RELATIVELY LITTLE EFFECT
ON HEATING. THE ALTO-CU DOES SUGGEST SOME MID-LEVEL INSTABILITY.

IT WILL OF COURSE BE SOMEWHAT COOLER AT THE SHORE AS WATER TEMPS
ARE STILL IN THE 50S. THE SEABREEZE SHOULD MOVE SOMEWHAT INLAND BY
LATE AFTERNOON BUT NOT IN TIME TO BRING MUCH RELIEF FOR AREAS
WELL AWAY FROM THE SHORE.

THERE IS SOME CAPE FORECAST OVER THE AREA FOR THIS AFTERNOON SO WE
ARE KEEPING A SLIGHT CHANCE OF T-STORMS OVER THE HIGHER TERRAIN OF
THE POCONOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE BASIC TENOR OF THE FORECAST HAS NOT CHANGED. THE RIDGE AXIS
WILL FIGHT AGAINST BEING BROKEN DOWN BY ENERGY RIDING SLOWLY OVER
IT TO THE NORTHWEST, BUT IT WILL GRADUALLY BE SUPPRESSED SOME TO
THE SOUTHEAST. A SLOW ADVANCE OF THE UPPER LEVEL JET AND SOME
ASSOCIATED DYNAMICS AND SOME LOWER LEVEL FRONTOGENESIS WILL
ACCOMPANY INCREASING INSTABILITY, INCREASING SPEED AND DIRECTIONAL
SHEAR AND INCREASING MOISTURE. OUR POPS RISE SLOWLY INTO SUNDAY
NIGHT, AND THE THREAT OF SEVERE WEATHER IN THE SUNDAY AFTERNOON TO
SUNDAY EVENING TIME FRAME REMAINS LARGE ENOUGH FOR SPC TO CONTINUE
TO OUTLOOK MOST OF OUR AREA AS UNDER A SLIGHT RISK. ALTHOUGH WE
DON'T EXPECT WIDESPREAD HEAVY RAINFALL ALONG THE FRONT, INDIVIDUAL
THUNDERSTORMS COULD GENERATE VERY HEAVY DOWNPOURS IN ADDITION TO
WIND AND HAIL. WE ARE NOT ENHANCING THE WORDING YET, BUT WE
CONTINUE TO CARRY THE WORDING PUT IN THE FRIDAY EVENING HWO.

WE STILL STAY ON THE HIGHER SIDE OF A CONTINUITY/GUIDANCE ENVELOPE
REGARDING TEMPERATURES. DEW POINTS DURING THE PERIOD RISE INTO
SUNDAY NIGHT, AND SUNDAY AND SUNDAY NIGHT LIKELY WILL BE RATHER
UNCOMFORTABLE FOR EARLY MAY.

THE SURFACE FRONT STRUGGLES TO MOVE THROUGH OUR AREA MONDAY INTO
MONDAY NIGHT. THE NAM IS PUTTING A DISCRETE LOW ALONG THE FRONT
AND MOVING IT THROUGH THE AREA, WHILE THE GFS AND ECMWF HAVE A
FAIR AMOUNT OF BAGGINESS TO THE ISOBARS BUT DON'T HIT THE LOW
QUITE SO HARD. WE LEAN TOWARD THE LATTER TWO, BUT POPS MONDAY
STILL RESIDE IN THE HIGH CHANCE AREA FOR NOW. THUNDER HAS BEEN
CONFINED MAINLY TO THE SOUTHERN HALF OF THE AREA, AND THE
PARAMETERS FOR SEVERE THUNDERSTORMS LOOK LACKING.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A LINGERING CDFNT ERLY IN THE PD, WILL FINALLY MOVE OUT OF THE AREA
MONDAY NIGHT.  HIGH PRESSURE WILL THEN BUILD INTO THE REGION,
BRINGING DRY WX AND ABOVE NRML TEMPS FOR MOST OF THE EXTENDD PD.
THIS HIGH WILL MOVE EWD BY THURSDAY AS A CDFNT ATTENDANT TO A LARGE
SFC LOW IN ERN CANADA APPROACHES THE MID-ATLC.  THIS CDFNT WILL
BRING AN INCREASE IN CLOUDS AND RAIN CHANCES FROM LATER THURSDAY
INTO FRIDAY.  THERE IS STILL QUITE A BIT OF DIFFS BETWEEN THE GFS
AND ECMWF AS TO HOW THIS SYS EVOLVES TWD THE END OF THE PD.  THE GFS
BRINGS A SK LOW OVER THE REGION ON FRIDAY.  THE ECMWF KEEPS A MUCH
STRONGER LOW OVER THE UPR MS VLY AND BRINGS PRECIP WITH A WMFNT ON
FRIDAY.  HOWEVER, THERE IS STILL A WEEK TO GO BEFORE THIS PSBL
EVENT, SO HOPEFULLY THE MDLS WILL CLOSE IN ON A DECISION BY THEN.
TEMPS WILL BE AOA SEASONAL VALUES THRU THE PD.  ALL IN ALL, A VERY
PLEASANT START TO MAY.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE THROUGH TODAY. A SMATTERING OF CIRRUS
MAY BE AROUND THIS MORNING AND SOME CU MAY START TO FORM TOWARD LATE
MORNING/EARLY AFTERNOON. AS WE HEAD TOWARD THE EVENING HOURS, WE
WILL START TO SEE SOME ALTOCU MOVE ACROSS THE REGION, AHEAD OF THE
APPROACHING LOW PRESSURE SYSTEM TO OUR WEST.

WINDS WILL BE PREDOMINATELY OUT OF THE SOUTH OR SOUTHWEST TODAY WITH
SPEEDS GENERALLY 10 KTS OR LESS. THE SEA BREEZE SHOULD FORM AGAIN
TODAY AND WE EXPECT IT TO REACH KACY THIS AFTERNOON, WHICH WE HAVE
REFLECTED IN THE CURRENT TAF.

THE GUIDANCE HINTS AT SOME ADVECTION FOG FORMING LATE TONIGHT/SUNDAY
MORNING. THE MOST LIKELY TIME FOR ANY FOG TO AFFECT THE TAF SITES
WOULD BE AFTER 9Z.

OUTLOOK...
A COLD FRONT WILL SLOWLY CROSS THE REGION AND MOVE OFFSHORE ON
MONDAY. THE GREATEST CHANCES FOR ANY RAIN/THUNDER AT THE TAF SITES
WILL BE ON SUNDAY AND MONDAY, WHEN A COLD FRONT SLOWLY MAKES ITS WAY
THROUGH THE REGION. CEILINGS/VISIBILITIES AND WINDS WILL BE IMPACTED
BY ANY STORMS THAT FORM AND MOVE THROUGH THE REGION. IMPROVING
CONDITIONS ARE EXPECTED FOR TUESDAY THROUGH THURSDAY. ANOTHER
FRONTAL SYSTEM MAY AFFECT THE TAF SITES TOWARD THE END OF THE
WEEK.

&&

.MARINE...
A RELATIVELY GOOD DAY IS AHEAD FOR OUR MARINE COMMUNITY. SOUTHWEST
WINDS WILL BECOME MORE SOUTHERLY THIS AFTERNOON WITH SPEEDS 10 TO 15
KT ON THE OCEAN AND LOWER DELAWARE BAY AND A LITTLE LIGHTER ON THE
UPPER DELAWARE BAY. SEAS WILL REMAIN BELOW ADVISORY CRITERIA TODAY
AS WELL. A COLD FRONT WILL APPROACH THE REGION ON SUNDAY, BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY,
BEFORE CROSSING THE WATERS MONDAY NIGHT. SEAS ARE EXPECTED TO
INCREASE IN RESPONSE TO THIS SYSTEM AND SMALL CRAFT ADVISORIES MAY
BE NEEDED ON THE OCEAN FOR SUNDAY AFTERNOON. WINDS WILL ALSO
INCREASE WITH GUSTS TO 20 KT EXPECTED.

&&

.FIRE WEATHER...
FINE FUELS WILL REMAIN DRY AND DEW POINTS WON'T RISE ENOUGH TO
KEEP RH VALUES FROM APPROACHING OR REACHING 30 PERCENT FOR AT
LEAST A LITTLE WHILE THIS AFTERNOON GIVEN THE VERY WARM
TEMPERATURES AND AFTERNOON MIXING. WINDS ARE EXPECTED TO REMAIN
BELOW RED FLAG WARNING CRITERION, SO WE AGAIN WILL MENTION OUR
CONCERNS IN THE HWO. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON NORTHWEST.

&&

.CLIMATE...
TEMPERATURES ARE FORECAST TO SOAR THIS WEEKEND, THEREFORE BELOW
ARE THE RECORD HIGH TEMPERATURES FOR BOTH TODAY AND SUNDAY AT
OUR CLIMATE SITES.

LOCATION              TODAY - 5/1       SUNDAY - 5/2

PHILADELPHIA, PA      90 IN 1942         87 IN 2001
WILMINGTON, DE        88 IN 1942         90 IN 1894
ATLANTIC CITY, NJ     88 IN 1985         85 IN 1992
TRENTON, NJ           85 IN 1890         87 IN 2001
ALLENTOWN, PA         87 IN 1942         90 IN 2001
READING, PA           91 IN 1942         89 IN 1899
MOUNT POCONO, PA      84 IN 1942         83 IN 1913
GEORGETOWN, DE        88 IN 1974         87 IN 1986

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI
NEAR TERM...AMC
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...MEOLA
MARINE...MEOLA
FIRE WEATHER...
CLIMATE...
Hazardous weather outlook, May 1, 5:03 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 AM EDT SAT MAY 1 2010

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-020830-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
503 AM EDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

DRY FINE FUELS AND LOW AFTERNOON RELATIVE HUMIDITY LEVELS WILL
LEAD TO ENHANCED FIRE WEATHER CONCERNS AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS FROM SUNDAY AFTERNOON INTO SUNDAY
EVENING. THERE IS THE POTENTIAL FOR THUNDERSTORMS TO DEVELOP
DURING THIS TIME FRAME, AND SOME OF THE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS, HAIL, FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS.

IT WILL BE UNCOMFORTABLY WARM AND HUMID SUNDAY INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-020830-
INLAND SUSSEX-DELAWARE BEACHES-
503 AM EDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

DRY FINE FUELS AND LOW AFTERNOON RELATIVE HUMIDITY LEVELS WILL
LEAD TO ENHANCED FIRE WEATHER CONCERNS AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

IT WILL BE UNCOMFORTABLY WARM AND HUMID SUNDAY INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>454-020830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
503 AM EDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS FROM SUNDAY AFTERNOON INTO SUNDAY
EVENING. THERE IS THE POTENTIAL FOR THUNDERSTORMS TO DEVELOP
DURING THIS TIME FRAME, AND SOME OF THE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS, HAIL, FREQUENT CLOUD TO SURFACE LIGHTNING AND
HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ455-020830-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
503 AM EDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.